# SDR SWIA202157138

- Difficulty date: February 21, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Condition: Corroded
- Location: Lt Wing Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT HINGE BOX NUTS AT WS 264, FWD HINGE BOX NUT AT WS 220, AND FWD AND AFT HINGE BOX NUTS AT WS 178 ARE CORRODED/RUSTED AND REQUIRE REPLACMENT.   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED LH AFT HINGE BOX NUTS AT WS 264, FWD HINGE BOX NUT AT WS 220, AND FWD AND AFT HINGE BOX NUTS AT WS 178 IAW CRJ 200 AMM'S 57-21-35-000/400-801,802,803 REFERENCE CONTINUATION CARD FOR WORK PERFORMED
